Vol. 5 No. 1 (2021): vol 5,Iss 1,2021
Articles

Pythagorean fuzzy semi open sets

Ajay D
Department of Mathematics, Sacred Heart College (Autonomous), Tirupattur - 635 601,Tamil Nadu,
Annamalai D
Department of Mathematics, Sacred Heart College (Autonomous), Tirupattur - 635 601,Tamil Nadu,
Joseline Charisma J
Department of Mathematics, Sacred Heart College (Autonomous), Tirupattur - 635 601,Tamil Nadu,
Published June 18, 2021
Keywords
  • Pythagorean topological spaces, Pythagorean open set, semi open, continuous function
How to Cite
D, A., D, A., & J, J. C. (2021). Pythagorean fuzzy semi open sets. Journal of Computational Mathematica, 5(1), 97 - 104. https://doi.org/10.26524/cm96

Abstract

Our main aim is to define the concept of semi open sets in Pythagorean topological spaces which is one of the weakest forms of open sets. Along with their introduction their characterizations and properties have been investigated with examples. In addition to that the continuous functions have also been defined.

Downloads

Download data is not yet available.